# SDR AALA20050BB

- Difficulty date: April 10, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N622AA
- Make and model: Boeing 757223
- Aircraft serial: 24580
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW  SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT AT SEAT 9D AND FORWARD INOPERATIVE. REPLACED THE FORWARD SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT ASSEMBLY AT SEAT 9D. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
